| Model Number |
PCF-H190DI |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the most probable cause of the malfunction could not be established.However, use of products such as simethicone, lubricants that contain silicone can cause deposits of white foreign material and thus are not recommended for use.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the colonovideoscope to the service center for evaluation related to separate issue.During testing, the service technician identified the device had white foreign objects in the air water cylinder and air water tube.There was no patient involvement.